MathSciNet Relay Station
MathSciNet bibliographic data
MR2354691 76N10 (35B30 35Q35 76A99 76D45)
Benzoni-Gavage, S.; Danchin, R.; Descombes, S. On the well-posedness for the Euler-Korteweg model in several space dimensions. Indiana Univ. Math. J. 56 (2007), no. 4, 1499–1579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement